# SDR 2017FA0000415

- Difficulty date: October 25, 2016
- Submitted: August 10, 2017
- Operation: General aviation
- Aircraft: N6034W
- Make and model: Piper PA-28-140
- Aircraft serial: 2820034
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 62557004
- Condition: Corroded
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK WAS CORRODED UNDER THE CARPET TO THE POINT THAT THE RIVETS HOLDING IT TO THE ACFT WERE FALLING OUT.  THE ACFT HAS BEEN STORED OUTSIDE FOR SOME TIME AND THINK THAT THE DOOR SEAL HAD LEAKED IN THE PAST, CAUSING WATER TO SIT ON THE SEAT TRACK.
